# SDR SWIA200616378

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,516 hours, 7,455 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Capstan
- Part number: 501125801
- Part serial: 2360
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING STALL TEST LOUD NOSE WAS HEARD FROM F/O SEAT (UNDER).   REPLACED STICKS PUSHER CAPTSTAN IAW 27-35-20 2, OPERATIONAL CHECK SATISFACTORY.
